# SDR AWXA9700197

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND STR 27L JUST AFT OF BS 947 TO 967, WL 145 CORRODED.  REMOVED STR 27L FROM BS 928 - 954, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-10-3.
